# SDR CALA2018041001140

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE AFT CARGO FRAME, BS 1420, STRINGERS 24L TO 27R, FOUND CORROSION ON THE FRAME.   FOUND OUT OF LIMITS IAW SRM 53-00-07-A1, FIG 101.  REPAIRED IAW ECRA 5360-01484, REV- .
